A Kleene-Schützenberger theorem for Lindenmayerian rational power series
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 4, pp. 297-305.
@article{ITA_2000__34_4_297_0,
     author = {Honkala, Juha},
     title = {A {Kleene-Sch\"utzenberger} theorem for {Lindenmayerian} rational power series},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {297--305},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {4},
     year = {2000},
     mrnumber = {1809862},
     zbl = {0970.68086},
     language = {en},
     url = {http://archive.numdam.org/item/ITA_2000__34_4_297_0/}
}
TY  - JOUR
AU  - Honkala, Juha
TI  - A Kleene-Schützenberger theorem for Lindenmayerian rational power series
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2000
SP  - 297
EP  - 305
VL  - 34
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/ITA_2000__34_4_297_0/
LA  - en
ID  - ITA_2000__34_4_297_0
ER  - 
%0 Journal Article
%A Honkala, Juha
%T A Kleene-Schützenberger theorem for Lindenmayerian rational power series
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 2000
%P 297-305
%V 34
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/ITA_2000__34_4_297_0/
%G en
%F ITA_2000__34_4_297_0
Honkala, Juha. A Kleene-Schützenberger theorem for Lindenmayerian rational power series. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 4, pp. 297-305. http://archive.numdam.org/item/ITA_2000__34_4_297_0/

[1] J. Berstel and C. Reutenauer, Rational Series and Their Languages. Springer, Berlin (1988). | MR | Zbl

[2] S. Eilenberg, Automata, Languages and Machines, Vol. A. Academic Press, New York (1974). | MR | Zbl

[3] Z. Ésik and W. Kuich, A Kleene theorem for Lindenmayerian algebraic power series. J. Autom. Lang. Comb. 5 (2000) 109-122. | MR | Zbl

[4] J. Honkala, On Lindenmayerian series in complete semirings, edited by G. Rozenberg and A. Salomaa, Developments in Language Theory. World Scientific, Singapore (1994) 179-192.

[5] J. Honkala, An iteration property of Lindenmayerian power series, edited by J. Karhumäki, H. Maurer and G. Rozenberg, Results and Trends in Theoretical Computer Science. Springer, Berlin (1994) 159-168. | MR

[6] J. Honkala, On morphically generated formal power series. Theoret. Informatics Appl. 29 (1995) 105-127. | Numdam | MR | Zbl

[7] J. Honkala, On the decidability of some équivalence problems for L algebraic series. Internat J. Algebra Comput. 7 (1997) 339-351. | MR | Zbl

[8] J. Honkala, On Lindenmayerian rational subsets of monoids. Theoret. Informaties Appl. 31 (1997) 81-96. | Numdam | MR | Zbl

[9] J. Honkala, On Lindenmayerian algebraic sequences. Theoret. Comput. Sci. 183 (1997) 143-154. | MR | Zbl

[10] J. Honkala, Decision problems concerning a power series generalization of DT0L systems. Fund. Inform. 32 (1997) 341-348. | MR | Zbl

[11] J. Honkala, On algebraicness of D0L power series. J. Univ. Comput. Sci. 5 (1999) 11-19. | MR

[12] J. Honkala, On D0L power series. Theoret. Comput. Sci. (to appear). | MR | Zbl

[13] J. Honkala, On sequences defined by D0L power series. Theoret. Informatics Appl. 33 (1999) 125-132. | Numdam | MR | Zbl

[14] J. Honkala and W. Kuich, On a power series generalization of ET0L languages. Fund. Inform. 25 (1996) 257-270. | MR | Zbl

[15] J. Honkala and W. Kuich, On Lindenmayerian algebraic power series. Theoret. Comput. Sci. 183 (1997) 113-142. | MR | Zbl

[16] W. Kuich, Lindenmayer systems generalized to formal power series and their growth functions, edited by G. Rozenberg and A. Salomaa, Developments in Language Theory. World Scientific, Singapore (1994) 171-178.

[17] W. Kuich and A. Salomaa, Semirings, Automata, Languages. Springer, Berlin (1986). | MR | Zbl

[18] G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems. Academic Press, New York (1980). | MR | Zbl

[19] G. Rozenberg and A. Salomaa, Handbook of Formal Languages, Vols. 1-3. Springer, Berlin (1997). | MR | Zbl

[20] A. Salomaa and M. Soittola, Automata-Theoretic Aspects of Formal Power Series. Springer, Berlin (1978). | MR | Zbl